A linear-time algorithm to compute geodesics in solvable baumslag-solitar groups
- Publication Type:
- Journal Article
- Illinois Journal of Mathematics, 2010, 54 (1), pp. 109 - 128
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
We present an algorithm to convert a word of length n in the standard generators of the solvable Baumslag-Solitar group BS(1, p) into a geodesic word, which runs in linear time and O(nlog n) space on a random access machine. © 2011 University of Illinois.
Please use this identifier to cite or link to this item: